# SDR AALA202309267246

- Difficulty date: September 23, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 40,946 hours, 17,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG25651
- Condition: Separated
- Location: Zone 800 - Doors
- Part time: 14,664 hours, 6,884 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1R SLIDE CASING APPEARS TO BE SEPARATED FROM DOOR. REMOVED AND REPLACED DOOR 1R SLIDE. PER J/C 08L22125001.
